# SDR P5CA9600346

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Rt Mlg Strut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LANDING GEAR STRUT LOWER DOOR LEADING EDGE AREA CRACKED ALONG FAIRING ASSEMBLY.  REPAIRED PER BOEING SRM 51-40-05.
